# SDR 99ZZZX1258

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206AZ
- Make and model: Bell 206L-3
- Aircraft serial: 51007
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Condition: Precessing
- Location: Cockpit
- Part time: 2 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR SLOW TO ERECT.  PRECESSES 10 DEGREES ON 2 MIN. SITTING ON GROUND.  REMOVED AND REPLACED.
